Nimbus Imports

Register with us to get wholesale rates.

Nyquil Blister 12ct

$15.00

  • 12ct inner of two-caplet pouch blister card. Contains 325mg acetaminophen, 10mg dextromethorphan HBr, 6.25 mg doxylamine succinate, and 5mg phenylephrine HCl per caplet
  • Merchandise on peg hooks or clip strips. Great item near registers or other impulse items by the checkout area, or as part of a Medicine Rack
  • Helps to relieve nighttime cold & flu symptoms, so you can get the rest you need
  • Contains a nasal decongestant for the toughest nasal congestion and sinus pressure
SKU: 655708119563 Category: Tags: ,

Help customers relieve their cold symptoms so they can sleep better. NyQuil Cold & Flu Liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.

      • 12ct inner of two-caplet pouch blister card. Contains 325mg acetaminophen, 10mg dextromethorphan HBr, 6.25 mg doxylamine succinate, and 5mg phenylephrine HCl per caplet
      • Merchandise on peg hooks or clip strips. Great item near registers or other impulse items by the checkout area, or as part of a Medicine Rack
      • Helps to relieve nighttime cold & flu symptoms, so you can get the rest you need
      • Contains a nasal decongestant for the toughest nasal congestion and sinus pressure
Brand

Vicks

Reviews

There are no reviews yet.

Be the first to review “Nyquil Blister 12ct”

Your email address will not be published. Required fields are marked *

Scroll to Top